# SDR AMTA200600148

- Difficulty date: March 2, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 102LJ2AG
- Part serial: 74861
- Condition: Malfunctioned
- Location: Eec Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT EEC EICAS MESSAGE.  LT EEC INOPERATIVE LIGHT ON OVERHEAD PANEL.  TROUBLESHOT IAW FIM.  REMOVED AND REPLACED TAT PROBE IAW AMM.  OPS CHECK GOOD.  OK FOR SERVICE.  (K)
